# SDR DHL9974140C

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FUSELAGE FRAME IS DENTED AT BS 700 ABOVE STRINGER 17R.  CUT OUT DAMAGED SECTION.  INSTALLED DOUBLER PER SRM 51-40-3, 7 BY 6 FT, N/R 5744.
